You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1975-1976/31/1
On fixed points of continuous real functions
Download
PDF
- On fixed points of continuous real functions
Article
Original scientific text
Title
On fixed points of continuous real functions
Authors
Bartłomiej Ulewicz
1
Affiliations
Sosnowiec
Annales Polonici Mathematici
1975-1976/31/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
55-63
Main language of publication
English
Published
1975
Exact and natural sciences
mathematics